# SDR C2XA00CL082

- Difficulty date: October 16, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Intermittent
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3686-THE CREW REPORTED A INTERMITTENT BAGGAGE SMOKE WARNING IN FLIGHT. THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.MAINTENANCE REMOVED AND REPLACED BAG SMOKE DETECTOR I/A/W EMB 145 MAINTENANCE MANUAL 26-15-01. PERFORMED DETECTOR OPERATIONAL CHECKS I/A/W EMB145 MAINTENANCE MANUAL 26-15-00. THE AIRCRAFT WAS RELEASED FOR SERVICE.
